# SDR CWQR2006016

- Difficulty date: July 28, 2006
- Submitted: August 1, 2006
- Operation: General aviation
- Aircraft: N694QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605194
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 666015021
- Condition: Frayed
- Location: Elevators
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 1-4 INSPECTION, IAW OPERATOR REQUEST WE INSPECTED THE AFT ELEVATOR TRIM CABLES. UPON INSPECTION WE FOUND A SINGLE BROKEN WIRE. REMOVED CABLE AND PREFORMED LOOP TEST AND FOUND SEVERAL MORE BROKEN WIRES. PRIOR TO DISASSEMBLY THE CABLE TENSION, WAS WITHIN MM LIMITS. INSPECTED CABLE ROUTING AND PULLEYS, ALL CHECKED GOOD. AN SCR HAS BEEN SUBMITTED UNDER NR 246824.
